# SDR AALA202304057468

- Difficulty date: March 18, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,285 hours, 26,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U188
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED AT BS 500D AND RBL 25. REPLACED TRANSITION PANEL PER SRM 51-40-02 AND 51-00-05-OG.
